# SDR SWIA201125837

- Difficulty date: March 20, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 21,994 hours, 18,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING CENTER EMERGENCY LIGHT IS OUT.  (FLT 7029)  RELAMPED EMERGENCY LIGHT.
